# SDR AALA202310046183

- Difficulty date: September 24, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A320*
- Aircraft serial: 7564
- Aircraft time: 19,380 hours, 7,617 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Illuminated
- Location: Zone 800 - Doors
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON ROLLOUT AFTER LANDING,MOMENTARY DOOR RIGHT AFT EMERGENCY EXIT ILLUMINATED. DOOR CHECKED CLOSED. **SUPPLEMENTAL REPORT FOR AALA202309276183: MAINTENANCE ACCOMPLISHED TSM 52-71-00-820-005-A WITH NO FAULTS NOTED AND A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
